| Model Number |
IPN918764 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported " two pieces - the dilator broke during insertion of the central catheter." the patient's current condition is reported as "unknown" at this time.Additional information was requested from the customer; however, further details have not been provided at this time.Associated mdr numbers include: 3006425876-2025-00468 and 3006425876-2025-00467.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Additional information received by the customer on (b)(6) 2025 indicates the dilator was removed in its entirety.It was also reported that the condition of the patient was "good - no harm to health" and "no injuries or health consequences occurred for the patient." complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported " two pieces - the dilator broke during insertion of the central catheter." the patient's current condition is reported as "unknown" at this time.Associated mdr numbers include: 3006425876-2025-00468 and 3006425876-2025-00467.